red itchy bumps on inner thighs and back and neck. Is this a reaction from Clindamycin? I cant stop scratching. Help!
It sure sounds like an allergic reaction. Are the 6 days up? If not I would not take any more and call the endo in the am. You can take an anti histamine for the rash and itch. If any other symptoms, like your face swelling or trouble breathing have someone get you to an er immediately.
- Clindamycin Information for Consumers
- Clindamycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clindamycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ive had a root canal and Im taking clindamycin Im still having pain in my jae and I possably have a?
Posted 4 Jan 2010 • 1 answer
Posted 18 Nov 2011 • 1 answer
Posted 12 Sep 2017 • 3 answers
Posted 4 Nov 2017 • 0 answers
Posted 16 Nov 2017 • 0 answers